# SDR QXEA9500418

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116Z
- Make and model: Swrngn SA227AC
- Aircraft serial: AC598
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2752010003
- Condition: Weak
- Location: Nlg
- Component: Swrngn
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - NOSE GEAR IS SLOW TO EXTEND.  NOSE GEAR TAKE 15 TO 20 SEC LONGER THAN MAIN GEAR.  NOSE GEAR LEFT HAND ACTUATOR REPLACED AND RIGGED IAW MAINT MANUAL.  NOSE GEAR OPS CHECKED GOOD ON GEAR SWING AND AIRCRAFT WAS RETURNED TO SERVICE.
